Posted by sonya banna (22.214.171.124) on September 19, 2000 at 14:21:31:
In Reply to: hairloss for me posted by Karla on September 19, 2000 at 10:12:10:
i think the advice given by Karla is great.
Maybe i should take one of those vitamins anyway.
I don't think it will happen to you if you get
started on the vitamins right away. For me, they
didn't tell me until AFTER my hair really started
falling out and it got bad. Now, i just refuse to
take it and rely on my oxygen, heat pads and water.
For emergency's, i'll keep some Imitrex pills and
Maxtel Pills on hand. Verpamil sucks too. It made
me gain like 45 pounds... so my other recommendation.
Drink water... lots and lots of water. Be carefule
with excersice cause verapamil slows down your system..
and it isn't good to rush into excersice on it. Talk
to the neuro before any excersice... and go slow.
Don't worry, i'm like the "worse case" scenerio out there.
Post a Followup